Alert archive / Ohio / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 8, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Mar 7, 2009, 9:33 AM EST for Medina County, Summit County, Ohio. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 7, 2009, 9:33 AM EST (14:33 UTC)
- Expired
- Mar 7, 2009, 10:15 AM EST
- In force
- 42 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
Counties Medina County, OH, Summit County, OH
The radar
The Cleveland radar (KCLE), 29 km from the middle of the area, began a volume at 14:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 2.6 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 674 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 215 m²/s²
- 0-3 km storm-relative helicity
- 269 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KCLE 071433
SVRCLE
OHC103-153-071515-
/O.NEW.KCLE.SV.W.0008.090307T1433Z-090307T1515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
933 AM EST SAT MAR 7 2009
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN MEDINA COUNTY IN NORTHEAST OHIO
CENTRAL SUMMIT COUNTY IN NORTHEAST OHIO
* UNTIL 1015 AM EST
* AT 933 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MEDINA...AND MOVING EAST AT 51 MPH.
* LOCATIONS WITHIN THE WARNED AREA INCLUDE...
MEDINA... BRUNSWICK... CUYAHOGA FALLS...
HUDSON...
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4105 8192 4123 8196 4128 8162 4127 8155
4129 8155 4131 8138 4111 8137
TIME...MOT...LOC 1433Z 255DEG 44KT 4113 8190
$$
KIELTYKA3 follow-up statements
000
WWUS51 KCLE 071447
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
947 AM EST SAT MAR 7 2009
OHC103-153-071515-
/O.CON.KCLE.SV.W.0008.000000T0000Z-090307T1515Z/
MEDINA OH-SUMMIT OH-
947 AM EST SAT MAR 7 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM EST
FOR CENTRAL SUMMIT AND EASTERN MEDINA COUNTIES...
AT 945 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES SOUTHEAST OF
BRUNSWICK...AND MOVING EAST AT 51 MPH.
* LOCATIONS WITHIN THE WARNED AREA INCLUDE...
MEDINA... BRUNSWICK... CUYAHOGA FALLS...
HUDSON...
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4105 8192 4123 8196 4128 8162 4127 8155
4129 8155 4131 8138 4111 8137
TIME...MOT...LOC 1446Z 255DEG 44KT 4117 8170
$$000
WWUS51 KCLE 071452
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
952 AM EST SAT MAR 7 2009
OHC103-071502-
/O.CAN.KCLE.SV.W.0008.000000T0000Z-090307T1515Z/
MEDINA OH-
952 AM EST SAT MAR 7 2009
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MEDINA COUNTY HAS BEEN
CANCELLED...
SEVERE WEATHER HAD EITHER WEAKENED OR MOVED OUT OF THE AREA. STAY
TUNED FOR THE LATEST WEATHER INFORMATION.
LAT...LON 4124 8158 4127 8161 4127 8155 4129 8155
4131 8138 4111 8138 4110 8144 4108 8163
TIME...MOT...LOC 1452Z 255DEG 44KT 4113 8159
$$
OHC153-071515-
/O.CON.KCLE.SV.W.0008.000000T0000Z-090307T1515Z/
SUMMIT OH-
952 AM EST SAT MAR 7 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM EST
FOR CENTRAL SUMMIT COUNTY...
AT 951 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR CUYAHOGA FALLS...AND MOVING EAST AT 51 MPH.
* LOCATIONS WITHIN THE WARNED AREA INCLUDE...
CUYAHOGA FALLS... HUDSON...
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4124 8158 4127 8161 4127 8155 4129 8155
4131 8138 4111 8138 4110 8144 4108 8163
TIME...MOT...LOC 1452Z 255DEG 44KT 4113 8159
$$000
WWUS51 KCLE 071506
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1006 AM EST SAT MAR 7 2009
OHC153-071517-
/O.EXP.KCLE.SV.W.0008.000000T0000Z-090307T1515Z/
SUMMIT OH-
1006 AM EST SAT MAR 7 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SUMMIT COUNTY WILL
EXPIRE AT 1015 AM EST...
SEVERE WEATHER IS EXPECTED TO NO LONGER AFFECT THE WARNED AREA BY THE
EXPIRATION TIME. STAY TUNED FOR THE LATEST WEATHER INFORMATION.
LAT...LON 4124 8158 4127 8161 4127 8155 4129 8155
4131 8138 4111 8138 4110 8144 4108 8163
TIME...MOT...LOC 1507Z 255DEG 44KT 4112 8134
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 7, 6:40 AM EST, 2 hours 53 minutes earlier.
Area forecast discussion, Mar 7, 6:40 AM EST, 2 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
640 AM EST SAT MAR 7 2009
.SYNOPSIS...
A FRONT STALLED ACROSS NORTHERN OHIO WILL LIFT NORTH AS A WARM
FRONT THIS AFTERNOON. THE FRONT WILL PUSH INTO CENTRAL OHIO
TONIGHT AND THEN STALL. A LOW WILL RIDE ALONG THE FRONT SUNDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WITH THE AREA OF EXPANDING RAIN ALONG THE FRONTAL BOUNDARY THIS
MORNING...JUST MADE SHOWERS LIKELY WITH CHC OF TSRA AND REMOVED
TIMING OF TSRA.
LEADING EDGE OF THE COLD FRONT NEAR A LIMA TO MEADVILLE LINE...BUT
DRIER AIR CLOSER TO A TOL TO ERIE LINE WHERE DEW POINTS IN THE
30S. ALL 3 MODELS INDICATING FRONT WILL LIFT NORTH OF THE AREA
THIS AFTERNOON. THINK IT WILL BE DIFFICULT FOR FRONT TO PUSH NORTH
OF NW OH/NW PA SO TEMPS THERE WILL BE COLDER. TEMPS ACROSS
SOUTHERN HALF OF AREA WILL APPROACH YDYS HIGHS.
BIGGER QUESTION IS WHERE WILL IT RAIN AND HOW MUCH. MODELS PLACE
HEAVIEST SWATH OF RAIN THIS AFTERNOON ACROSS NRN IL INTO LOWER
MICHIGAN...WHICH SEEMS REASONABLE IF FRONT INDEED DOES LIFT NORTH.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/...
MODELS CONSISTENT PUSHING FRONT SOUTH ACROSS THE AREA
TONIGHT...THEN WILL BECOME THE FOCUS OF FORCING OVERNIGHT INTO
SUNDAY. MODELS AGREE MOVING LOW LOWER LAKES SUNDAY NIGHT. GFS
MOVES LOW ACROSS LAKE HURON...WHILE NAM TRACK ACROSS NORTHERN
OHIO. ANY RAINFALL OVER 1.5 INCHES MAY CAUSE SOME FLOODING
ESPECIALLY ON RIVERS AND STREAMS. SO MAY HAVE TO EXPAND THE
WATCH...BUT WITH THE HEAVIEST RAINS EXPECTED TONIGHT INTO SUNDAY
NIGHT...AND THE FACT MODELS NOT IN GOOD AGREEMENT ON THE TRACK OF
LOW SUNDAY NIGHT...WILL LEAVE CURRENT WATCH UNCHANGED.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
LONG TERM BEGINS TUESDAY WITH THE ECMWF AND GFS SHOWING LOW PRESSURE
NEAR KANSAS CITY WITH A WARM FRONT INTO THE LOWER OHIO VALLEY.
MODELS SHOW DEEP MOISTURE AND OVERRUNNING MOVING TOWARD THE AREA
AHEAD OF THE LOW. THE LOW IS FORECAST TO MOVE NNE INTO WISCONSIN BY
00Z WED WITH THE WARM FRONT MOVING NORTH INTO THE AREA. CURRENT
FORECAST HAS A CHANCE OF SHOWERS ACROSS THE AREA AND FOR NOW DID NOT
MAKE SIGNIFICANT CHANGES. TUESDAY NIGHT THE MODELS SWEEP THE COLD
FRONT ASSOCIATED WITH THE LOW EAST ACROSS THE AREA AND BY 12Z SHOULD
BE EAST OF THE CWA. HELD ONTO CHC POPS OVERNIGHT. WEDNESDAY DRIER
AIR IS FORECAST TO SPILL INTO THE AREA BEHIND THE COLD FRONT.
TEMPERATURES HOWEVER WILL DROP OFF WHICH COULD EVENTUALLY ALLOW FOR
LAKE EFFECT SNOW SHOWERS ACROSS THE EAST LAKESHORE. DID HANG ONTO
LOW CHC POPS FOR THE DAY WEDNESDAY BUT WILL LIKELY BE DRY IF MODELS
REMAIN CONSISTENT WITH THE RH. DIFFERENCES ARE HOWEVER SHOWING UP
IN THE TEMPS WITH THE GFS OPENING THE ARCTIC WHILE THE ECMWF IS A
BIT MORE RESERVED. BY 12Z THURSDAY THE GFS HAS -18C TO -20C ACROSS
THE REGION AT 850MB WHILE THE ECMWF IS SHOWING -8C. QUITE A
DIFFERENCE GIVEN THE FACT THAT WITH FLOW OVER THE LAKE -8C WOULD
YIELD A FEW SNOW SHOWERS WHILE -20C WOULD YIELD A GOOD AMOUNT OF
SNOW. REALITY WILL PROBABLY BE SOMEWHERE BETWEEN THE TWO MODELS SO
BROUGHT IN A CHANCE OF MIXED PRECIP WITH THE COLD ADVECTION
WEDNESDAY AFTERNOON ACROSS THE NORTHEAST AND BROUGHT SNOW SHOWERS IN
FOR WEDNESDAY NIGHT IN THE SNOW BELT. BROAD HIGH PRESSURE WILL
BUILD IN FOR LATE WEEK SO ASIDE FROM A SLIGHT CHANCE OF SNOW
SHOWERS ACROSS THE SNOW BELT THURSDAY KEPT FORECAST DRY THROUGH
FRIDAY.
&&
.AVIATION /12Z SATURDAY THROUGH WEDNESDAY/...
STATIONARY FRONT ACROSS THE INLAND COUNTIES OF NRN OH AND NWRN PA
THIS MORNING. BOUNDARY IS BECOMING MORE ACTIVE WITH SHOWERS ACROSS
THE REGION AND EVEN A FEW THUNDERSTORMS. MODELS TAKE THE FRONT
NORTH TO THE LAKE ERIE SHORELINE TODAY AND THEN SOUTH TONIGHT.
EXPECT AREAS AWAY FROM THE LAKE TO BECOME OR REMAIN VFR AS THE
WARM SECTOR MOVES IN AND THE FRONT LIFTS NORTH. HELD STATIONS NEAR
THE LAKE LONGER IN THE MVFR/IFR BEFORE LIFTING DURING THE
AFTERNOON. THIS EVENING AND TONIGHT THE FRONT TURNS COLD AND DROP
SOUTH THROUGH THE AREA. AS WINDS TURN NORTHERLY EXPECT CIGS AND
VISIBILITIES TO DROP TO IFR OR LIFR. SHOWERS AND POSSIBLY A
THUNDERSTORM TODAY IN THE WARM SECTOR AND A MORE STEADY
OVERRUNNING RAIN OVERNIGHT.
OUTLOOK...IFR CONDITIONS WILL LIKELY LINGER EARLY SUNDAY
OTHERWISE MVFR CEILINGS WILL PERSIST SUNDAY AND MONDAY. VFR
TUESDAY ALTHOUGH SHOWERS AND MVFR CONDITIONS WILL LIKELY RETURN BY
TUESDAY NIGHT INTO WEDNESDAY.
&&
.MARINE...
COLD FRONT NOW SOUTH OF THE LAKE ACROSS NORTHERN OHIO WILL WAFFLE
NORTH AND SOUTH TODAY THROUGH SUNDAY BEFORE MOVING NORTHEAST OF THE
AREA SUNDAY NIGHT. EARLY MONDAY A COLD FRONT WILL SWEEP THE LAKE
FROM WEST TO EAST. WINDS WILL REMAIN FAIRLY LIGHT ACROSS THE LAKE
THROUGH SUNDAY AND GENERALLY FROM THE NORTH AND EAST. MONDAY WEST
WINDS WILL REACH 10 TO 20 KNOTS BEHIND THE COLD FRONT. HIGH
PRESSURE AND LIGHT WINDS MONDAY NIGHT INTO TUESDAY. WEDNESDAY COULD
SEE 30 KNOTS OR BETTER ON THE LAKE BEHIND A VIGOROUS COLD FRONT.
WITH THE FRONT IN THE AREA TODAY THOUGH SUNDAY WEATHER WILL BE
UNSETTLED WITH SHOWERS LIKELY THROUGH MUCH OF THE PERIOD. MONDAY
LOOK DRY. TUESDAY WILL BRING A CHANCE OF RAIN SHOWERS...LIKELY
MIXING WITH OF CHANGING TO SNOW ON WEDNESDAY.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH FROM 2 PM EST THIS AFTERNOON THROUGH LATE SUNDAY
NIGHT FOR OHZ003-006>008-017-018.
PA...NONE.
MARINE...NONE.
&&
SYNOPSIS...DJB
NEAR TERM...DJB
SHORT TERM...DJB
LONG TERM...TK
AVIATION...TK
MARINE...TKHazardous weather outlook, Mar 7, 5:53 AM EST, 3 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 553 AM EST SAT MAR 7 2009 OHZ009>014-019>023-027>033-036>038-047-089-PAZ001>003-081100- ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-HURON-MEDINA- SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE- STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 553 AM EST SAT MAR 7 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A STATIONARY BOUNDARY WILL MEANDER ACROSS NORTHERN OHIO AND NORTHWESTERN PENNSYLVANIA TODAY AND SUNDAY. LOCATIONS NEAR AND NORTH OF THIS BOUNDARY WILL HAVE THE POTENTIAL TO SEE HEAVY RAINFALL SATURDAY NIGHT THROUGH SUNDAY AFTERNOON. THIS MAY LEAD TO FLOODING OF CREEKS...STREAMS AND OTHER POOR DRAINAGE AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ003-006>008-017-018-081100- LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA- 553 AM EST SAT MAR 7 2009 ...FLOOD WATCH IN EFFECT FROM 2 PM EST THIS AFTERNOON THROUGH LATE SUNDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-081100- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 553 AM EST SAT MAR 7 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Mar 7, 5:23 AM EST, 4 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 523 AM EST SAT MAR 7 2009 OHZ030-071230- ASHLAND- INCLUDING THE CITY OF...ASHLAND 523 AM EST SAT MAR 7 2009 A STRONG THUNDERSTORM WILL MOVE EAST ACROSS SOUTHERN ASHLAND COUNTY BETWEEN 525AM AND 540AM. THE STORM IS CAPABLE OF PRODUCING GUSTY WINDS AND MARBLE SIZE HAIL. TOWNS IN THE PATH OF THE STORM INCLUDE MCKAY AND MOHICANVILLE. TK
Special weather statement, Mar 7, 5:34 AM EST, 3 hours 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 534 AM EST SAT MAR 7 2009 OHZ031-032-071245- WAYNE-STARK- INCLUDING THE CITIES OF...WOOSTER...CANTON 534 AM EST SAT MAR 7 2009 THUNDERSTORMS WILL MOVE EAST ACROSS HOLMES WAYNE AND STARK COUNTIES BETWEEN 535AM AND 615AM. THE STORMS ARE CAPABLE OF PRODUCING GUSTY WINDS BRIEF HEAVY RAIN AND MARBLE SIZE HAIL. TK
Special weather statement, Mar 7, 6:53 AM EST, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 653 AM EST SAT MAR 7 2009 OHZ010-019>023-030-071400- LORAIN-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-ASHLAND- INCLUDING THE CITIES OF...LORAIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...ASHLAND 653 AM EST SAT MAR 7 2009 AT 655 AM WEATHER SERVICE RADAR IN CLEVELAND SHOWED SHOWERS AND THUNDERSTORMS FROM SOUTHERN HURON AND NORTHERN ASHLAND COUNTIES EAST INTO MEDINA COUNTY. THE SHOWERS AND THUNDERSTORMS WERE MOVING EAST AND WILL MOVE ACROSS SUMMIT PORTAGE AND TRUMBULL COUNTIES DURING THE EARLY MORNING. BRIEF HEAVY RAIN...SMALL HAIL AND GUSTY WINDS ARE POSSIBLE WITH THE STORMS.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 4:51 AM EST | Severe Thunderstorm Warning | CLE | Marion, Morrow, Richland | 39 min |
| Mar 7, 8:01 AM EST | Severe Thunderstorm Warning | CLE | Hancock | 34 min |
| Mar 7, 9:59 AM EST | Severe Thunderstorm Warning | CLE | Portage | 23 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.